Small perturbations of an integrable dynamical system with an integral invariant
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. 10, Tome 147 (1980), pp. 124-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_147_a8,
author = {N. V. Svanidze},
title = {Small perturbations of an integrable dynamical system with an integral invariant},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {124--146},
year = {1980},
volume = {147},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_147_a8/}
}
N. V. Svanidze. Small perturbations of an integrable dynamical system with an integral invariant. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. 10, Tome 147 (1980), pp. 124-146. http://geodesic.mathdoc.fr/item/TM_1980_147_a8/